×

zbMATH — the first resource for mathematics

Chaos control of a fractional order modified coupled dynamos system. (English) Zbl 1187.34080
This paper analyzes some Routh-Hurwitz stability conditions generalized to the fractional order case, and discusses the stability region of the fractional order system. The authors analyze the chaotic behavior of the fractional order modified coupled dynamos system concretely, and provide conditions suppressing chaos to unstable equilibrium points. They use the feedback control method to control chaos in the fractional order modified coupled dynamos system. Numerical simulations show the effectiveness of the method. The stability results in this paper have been generalized to 4-dimensional systems in the following reference: [A. E. Matouk, Phys. Lett., A 373, 2166–2173 (2009)].

MSC:
34H10 Chaos control for problems involving ordinary differential equations
34A08 Fractional ordinary differential equations and fractional differential inclusions
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[2] Hilfer, R., Applications of fractional calculus in physics, (2001), World Scientific New Jersey · Zbl 0998.26002
[3] Bagley, R.L.; Calico, R.A., Fractional order state equations for the control of viscoelastically damped structures, Journal of guidance, control and dynamics, 14, 2, 304-311, (1991)
[4] Koeller, R.C., Application of fractional calculus to the theory of viscoelasticity, Journal of applied mechanics, 51, 2, 294-298, (1984) · Zbl 0544.73052
[5] Koeller, R.C., Polynomial operators, Stieltjes convolution, and fractional calculus in hereditary mechanics, Acta mechanica, 58, 3-4, 251-264, (1986) · Zbl 0578.73040
[6] Heaviside, O., Electromagnetic theory, (1971), Chelsea New York · JFM 30.0801.03
[7] Ahmad, W.M.; El-Khazali, R.; Al-Assaf, Y., Stabilization of generalized fractional order chaotic systems using state feedback control, Chaos, solitons & fractals, 22, 1, 141-150, (2004) · Zbl 1060.93515
[8] Ahmed, E.; El-Sayed, A.M.A.; El-Saka, H.A.A., On some routh – hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rössler, Chua and Chen systems, Physics letters A, 358, 1, 1-4, (2006) · Zbl 1142.30303
[9] Matignon, D., Stability results for fractional differential equations with application to control processing, (), 963-968
[10] Singer, J.; Wang, Y.Z.; Bau, H.H., Controlling a chaotic system, Physical review letters, 66, 1123-1125, (1991)
[11] Chen, G.; Dong, X., Controlling chua’s circuit, Circuits, systems and computers, 3, 139-149, (1993)
[12] Chen, G.; Dong, X., On feedback control of chaotic dynamic systems, International journal of bifurcation and chaos, 2, 2, 407-411, (1992) · Zbl 0875.93176
[13] Chen, G., On some controllability conditions for chaotic dynamics control, Chaos, solitons & fractals, 8, 9, 1461-1470, (1997)
[14] Pyragas, K., Control of chaos via extended delay feedback, Physica A, 206, 323-330, (1995) · Zbl 0963.93523
[15] Vassiliadis, D., Parametric adaptive control and parameter identification of low-dimensional chaotic systems, Physica D, 71, 319-341, (1994) · Zbl 0825.93365
[16] Li, Y.X.; Tang, W.K.S.; Chen, G.R., Generating hyperchaos via state feedback control, International journal of bifurcation and chaos, 15, 10, 3367-3375, (2005)
[17] Wang, X.Y.; Liu, M., Sliding mode control the synchronization of master-slave chaotic systems with sector nonlinear inputs, Acta physica sinica, 54, 6, 2584-2589, (2005)
[18] Chen, A.M.; Lu, J.A.; Lü, J.H.; Yu, S.M., Generating hyperchaotic Lü attractor via state feedback control, Physica A, 364, 103-110, (2006)
[19] Tian, Y.; Gao, F., Adaptive control of chaotic continuous-time systems with delay, Physica D, 117, 1-12, (1998) · Zbl 0941.93534
[20] Pavlica, V.; Petrovacki, D., About simple fuzzy control and fuzzy control based on fuzzy relational equations, Fuzzy sets & systems, 101, 1, 41-47, (1999)
[21] Wang, X.; Chen, G.; Yu, X., Anticontrol of chaos in continuous-time systems via time-delay feedback, Chaos, 10, 4, 771-779, (2000) · Zbl 0967.93045
[22] Liu, F.; Ren, Y.; Shan, X.M., A linear feedback synchronization theorem for a class of chaotic system, Chaos, solitons & fractals, 13, 4, 723-730, (2002) · Zbl 1032.34045
[23] Ömer, M.; Ercan, S., Observer based synchronization of chaotic systems, Physical review E, 54, 5, 4803-4811, (1996)
[24] Wang, Y.W.; Guan, Z.H.; Wang, H.O., LMI-based fuzzy stability and synchronization of chen’s system, Physics letters A, 320, 2-3, 154-159, (2003) · Zbl 1065.37503
[25] Ahmed, E.; El-Sayed, A.M.A.; Elsaka, H.A.A., Equilibrium points, stability and numerical solutions of fractional-order predator – prey and rabies models, Journal of mathematical analysis and applications, 325, 1, 542-553, (2007) · Zbl 1105.65122
[26] Caputo, M., Linear models of dissipation whose \(Q\) is almost frequency independent, The geophysical journal of the royal astronomical society, 13, 529-539, (1967)
[27] Agiza, H.N., Controlling chaos for the dynamical system of coupled dynamos, Chaos, solitons & fractals, 13, 2, 341-352, (2002) · Zbl 0994.37047
[28] Agiza, H.N., Chaos synchronization of two coupled dynamos systems with unknown system parameters, International journal of modern physics C, 15, 6, 873-883, (2004) · Zbl 1082.34041
[29] Wang, X.Y.; Wu, X.J., Chaos control of a modified coupled dynamos system, Acta physica sinica, 55, 10, 5083-5093, (2006) · Zbl 1202.93141
[30] Vaněček, A.; Čelikovský, S., Control systems from linear analysis to synthesis of chaos, (1996), Prentice-Hall London, pp. 108-262 · Zbl 0874.93006
[31] Wang, X.Y., Chaos in the complex nonlinearity system, (2003), Electronics Industry Press Beijing, pp. 28-32
[32] Benettin, G.; Galgani, L.; Strelcyn, J.M., Kolmogorov entropy and numerical experiments, Physical review A, 14, 2338-2345, (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.